Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 30, NWS Houston/Galveston, TX

November 27, 201116 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Nov 27, 2011, 9:52 AM CST for 16 counties in Texas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2011, 9:52 AM CST (15:52 UTC)
Expired
Nov 27, 2011, 5:00 PM CST
In force
7 hr
Issued by
NWS Houston/Galveston, TX

Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Jackson County, TX, Madison County, TX, Matagorda County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-99 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WWUS74 KHGX 271552
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
952 AM CST SUN NOV 27 2011

...WIND ADVISORY FOR MUCH OF SOUTHEAST TEXAS TODAY...

.STRONG NORTHWEST WINDS WILL PERSIST TODAY IN THE WAKE OF A STRONG
COLD FRONT WHICH CROSSED THE REGION LATE SATURDAY.

TXZ176-195>198-210>214-226-227-235>238-272300-
/O.NEW.KHGX.WI.Y.0030.111127T1552Z-111127T2300Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER-
WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...
FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON...
HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY...
MADISONVILLE...MISSOURI CITY...MONT BELVIEU...NAVASOTA...
PALACIOS...PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...
RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TEXAS CITY...
TOMBALL...WEIMAR...WHARTON...WINNIE
952 AM CST SUN NOV 27 2011

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.

* EVENT...NORTHWEST WINDS 20 TO 30 MPH. GUSTS 35 TO 40 MPH
  POSSIBLE ESPECIALLY NEAR THE COAST. 

* TIMING...NOW THROUGH 5 PM TODAY.

* IMPACT...MAINLY FOR DRIVERS ON EAST-WEST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$
2 follow-up statements
739 
WWUS74 KHGX 272205
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
405 PM CST SUN NOV 27 2011

...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING...
...WIND ADVISORY TO EXPIRE LATE THIS AFTERNOON...

.STRONG NORTHWEST WILL REMAIN GUSTY THROUGH SUNSET AND DECREASE
QUICKLY AFTER SUNSET. LIGHT WINDS AND CLEAR SKIES WILL ALLOW
TEMPERATURES TO DROP SIGNIFICANTLY TONIGHT. A GOOD PORTION OF
SOUTHEAST TEXAS TO SEE TEMPERATURE AT OR BELOW FREEZING FOR A FEW
HOURS EARLY MONDAY MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON
METRO AREA SHOULD REMAIN ABOVE FREEZING.

TXZ176-195>198-210>214-226-227-235>238-280615-
/O.NEW.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
/O.CON.KHGX.WI.Y.0030.000000T0000Z-111127T2300Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER-
WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...
FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON...
HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY...
MADISONVILLE...MISSOURI CITY...MONT BELVIEU...NAVASOTA...
PALACIOS...PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...
RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TEXAS CITY...
TOMBALL...WEIMAR...WHARTON...WINNIE
405 PM CST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY. 

* EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES
  ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING
  AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST
  SHOULD SEE ABOVE FREEZING TEMPERATURES.

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON.

* EVENT...NORTHWEST WINDS 20 TO 30 MPH. GUSTS 35 TO 40 MPH
  POSSIBLE ESPECIALLY NEAR THE COAST. 

* TIMING...NOW THROUGH 5 PM TODAY.

* IMPACT...MAINLY FOR DRIVERS ON EAST-WEST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$

TXZ163-164-177>179-199-200-280615-
/O.NEW.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-
INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE...
CORRIGAN...CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY...
LIVINGSTON...ONALASKA...SHEPHERD...THE WOODLANDS...TRINITY...
WILLIS
405 PM CST SUN NOV 27 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY. 

* EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES
  ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING
  AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST
  SHOULD SEE ABOVE FREEZING TEMPERATURES.

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
238 
WWUS74 KHGX 272308
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
508 PM CST SUN NOV 27 2011

...WIND ADVISORY HAS BEEN EXPIRED...
...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... 

.LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP
SIGNIFICANTLY TONIGHT. A GOOD PORTION OF SOUTHEAST TEXAS TO SEE
TEMPERATURE AT OR BELOW FREEZING FOR A FEW HOURS EARLY MONDAY
MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON METRO AREA SHOULD
REMAIN ABOVE FREEZING.

TXZ176-195>198-210>214-226-227-235>238-281000-
/O.EXP.KHGX.WI.Y.0030.000000T0000Z-111127T2300Z/
/O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER-
WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...
FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON...
HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY...
MADISONVILLE...MISSOURI CITY...MONT BELVIEU...NAVASOTA...
PALACIOS...PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...
RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TEXAS CITY...
TOMBALL...WEIMAR...WHARTON...WINNIE
508 PM CST SUN NOV 27 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...
...WIND ADVISORY HAS EXPIRED...

EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES
ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS.
MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD
SEE ABOVE FREEZING TEMPERATURES.

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ163-164-177>179-199-200-281000-
/O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-
INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE...
CORRIGAN...CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY...
LIVINGSTON...ONALASKA...SHEPHERD...THE WOODLANDS...TRINITY...
WILLIS
508 PM CST SUN NOV 27 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...

* EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES 
  ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING 
  AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE 
  COAST SHOULD SEE ABOVE FREEZING TEMPERATURES. 

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Nov 27, 5:35 AM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Nov 27, 5:35 AM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
535 AM CST SUN NOV 27 2011

.AVIATION...
SKIES WILL COMPLETELY CLEAR OUT OVER THE NEXT HOUR OR TWO...WITH
STRONG NORTHERLIES BEING THE ONLY AVIATION CONCERN. NORTHWEST
WIND MAGNITUDES OF BETWEEN 15 TO 20 KTS...WITH GUSTS TO SLIGHTLY
OVER 25 KTS...THE THEME FROM MID-MORNING THROUGH LATE AFTERNOON.
LOWER 2K FT WINDS WILL BE UNI-DIRECTIONAL (NW) WITH SPEED SHEAR
NOT BEING TOO BIG OF A FACTOR (25KTG30KT AT 2K FT) DUE TO HIGH
SURFACE SPEEDS. WINDS WILL SIGNIFICANTLY TAPER OFF SHORTLY AFTER
SUNSET...BECMG LIGHT-VAR PAST MIDNIGHT MONDAY. 31

&&

.PREV DISCUSSION... /ISSUED 342 AM CST SUN NOV 27 2011/

DISCUSSION...
ACROSS SOUTHEAST TEXAS TODAY...IT WILL BE BREEZY AND ON THE COLD SIDE
AS SURFACE HIGH PRESSURE BUILDS ACROSS THE STATE. THE MAJORITY OF THE
AREA WILL SEE NORTHWEST WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS.
AFTERNOON HIGH TEMPERATURES WILL BE IN A MID TO UPPER 50 RANGE UNDER
MOSTLY SUNNY SKIES. A RELAXING PRESSURE GRADIENT TONIGHT SHOULD ALLOW
LOW TEMPERATURES RANGING FROM THE UPPER 20S ACROSS PARTS OF OUR NORTHEAST
COUNTIES TO THE LOWER 40S AT THE COAST. IT WILL REMAIN DRY AND ON THE
COOL SIDE (A LITTLE WARMER DURING THE DAY) FOR THE REMAINDER OF THE
WEEK AS A SERIES OF COLD FRONTS MOVE THROUGH THE AREA (ONE ON TUESDAY
AND ANOTHER ONE LATE THURSDAY OR EARLY FRIDAY). OUR NEXT CHANCE OF RAIN
MIGHT COME SOME TIME OVER THE WEEKEND AS THE NEXT STORM SYSTEM ORGANIZES
OUT WEST AND EVENTUALLY MOVES THIS WAY.  42

MARINE...
GALE WARNING WILL BE IN EFFECT THROUGH THE MORNING AS SUSTAINED
NORTHERLY GULF WINDS REMAIN AT...OR SLIGHTLY OVER...30 TO 35 KNOTS.
A SMALL CRAFT CAUTION OVER GALVESTON BAY WITH A SMALL CRAFT ADVISORY
OVER MATAGORDA BAY THROUGH SUNSET. LARGE HIGH PRESSURE CELL OVER THE
ROCKIES WILL EXPAND DOWN OVER TEXAS THROUGH MONDAY MORNING. IN THE
MEANTIME THERE WILL BE A TIGHT ENOUGH PRESSURE GRADIENT TO KEEP
OFFSHORE WINDS IN THE 20-30 KT RANGE THROUGH A GOOD PART OF THE DAY.
GULF WINDS TO STAY UP TO AT AROUND 15 KNOTS MONDAY...WITH CURRENTLY
HIGH SEAS SIGNIFICANTLY LOWERING TO UNDER 4 FEET BY MONDAY
AFTERNOON. A MID WEEK REINFORCING NORTHERN PLAINS HIGH WILL INCREASE
OFFSHORE WINDS BACK UP TO AT LEAST CAUTION LEVELS EARLY WEDNESDAY
MORNING. 31

&&

FIRE WEATHER...
THERE IS A LATE MORNING THROUGH AFTERNOON AREAWIDE RED FLAG WARNING
IN EFFECT. SUSTAINED WINDS IN THE 15-25 MPH RANGE COINCIDING WITH
SUB-30 PERCENT RELATIVE HUMIDITIES...MEET RFW CRITERIA. ALTHOUGH A
MAJORITY OF SOUTHEAST TEXAS PICKED UP ABOUT AN INCH OF RAIN WITH
SATURDAY'S FRONTAL PASSAGE...MANY COUNTIES ARE STILL IN SEVERE
DROUGHT AS DEFINED BY GREATER THAN 600 KBDI INDEX. NORTHEASTERN AND
SOUTHWESTERN COUNTIES ARE UNDER THE HIGHEST RISK AS THEY RECEIVED
LESS RAIN YESTERDAY...KEEPING THEIR KBDI NUMBERS IN THE 600-800
RANGE. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      57  32  61  36  63 /   0   0   0   0   0
HOUSTON (IAH)              56  34  60  38  65 /   0   0   0   0   0
GALVESTON (GLS)            56  41  59  47  66 /   0   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
     BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
     GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS AFTERNOON FOR
     THE FOLLOWING ZONES: GALVESTON BAY.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 AM CST MONDAY FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

     GALE WARNING UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...42
AVIATION/MARINE...31
Hazardous weather outlook, Nov 27, 3:44 AM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
344 AM CST SUN NOV 27 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-281300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
344 AM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT LATER THIS MORNING THROUGH THIS AFTERNOON
DUE TO LOW RELATIVE HUMIDITIES AND BREEZY WINDS. CLEARING SKIES...DECREASED
WINDS AND A VERY DRY AIR MASS WILL ALLOW VERY COLD CONDITIONS ACROSS
MUCH OF INLAND SOUTHEAST TEXAS FROM LATE TONIGHT THROUGH EARLY MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-350-355-370-375-281300-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
344 AM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS THIS MORNING. STRONG
OFFSHORE WINDS REACHING OR EXCEEDING GALE FORCE ALONG WITH ROUGH SEAS
AND BELOW NORMAL TIDES ARE POSSIBLE. CONDITIONS ARE EXPECTED TO BEGIN
TO IMPROVE LATER TODAY THROUGH MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 3:38 AM CSTRed Flag WarningHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more14 hr
Nov 27, 4:05 PM CSTFreeze WarningHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more17 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.